A Version of Uncertainty Principle for Quaternion Linear Canonical Transform
Mawardi Bahri,
Resnawati and
Selvy Musdalifah
Abstract and Applied Analysis, 2018, vol. 2018, 1-7
Abstract:
In recent years, the two-dimensional (2D) quaternion Fourier and quaternion linear canonical transforms have been the focus of many research papers. In the present paper, based on the relationship between the quaternion Fourier transform (QFT) and the quaternion linear canonical transform (QLCT), we derive a version of the uncertainty principle associated with the QLCT. We also discuss the generalization of the Hausdorff-Young inequality in the QLCT domain.
Date: 2018
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2018/8732457.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2018/8732457.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:8732457
DOI: 10.1155/2018/8732457
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().